MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SHOULDER SYSTEMS DJO SURGICAL; HEAD, HUMERAL, OFFSET, 54-22

ENCORE MEDICAL L.P. SHOULDER SYSTEMS DJO SURGICAL; HEAD, HUMERAL, OFFSET, 54-22
Model Number 520-54-122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - hardware worn/required intervention to prevent impairment/damage.

Brand Name
SHOULDER SYSTEMS DJO SURGICAL
Common Device Name
HEAD, HUMERAL, OFFSET, 54-22
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key16492048
Report Number1644408-2023-00238
Device Sequence Number6452327
Product Code KWS
UDI-Device Identifier00888912145268
UDI-Public00888912145268
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number520-54-122
Device Catalogue Number520-54-122
Device Lot Number53984077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 , LOT 878C1076
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale